# SDR AALA202506240982

- Difficulty date: June 13, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD STA 947, FROM LBL 16 TO RBL 16. REPAIRED UPPER CHORD PER SRM 53-70-51-2R-5.
